# SDR ASAA2016022115692

- Difficulty date: February 21, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 37,274 hours, 10,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 141A851228
- Condition: Gouged
- Location: E/E Bay Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE ELECTRONIC EQUIPMENT COMPARTMENT DOOR CUTOUT, RT INTERCOSTAL WEB UPPER EDGE IS GOUGED.  ACFT GROUNDED. R & R WEB, PN 141A8512-28, REF SRM 51-40-02, BAC DWG 141A8511. OPS CHECK GOOD.  REMOVED DOT.
